A member asked:

Hi i have had diarrhea since monday, i have a bloated stomach , lower back pain and i am passing blood every time i go to the toilet.im on antibiotics but my symptoms are becoming intolerant ?

2 doctors weighed in across 2 answers

Dr evaluation : You need Dr evaluation for this. If the antibiotic was given FOR the diarrhea, it is clearly not working; if it was given PRIOR, it could be part of the cause (c. Diff diarrhea) Bloody diarrhea is often due to an infection but can also be due to other causes like inflammatory bowel disease (Crohn’s or ulcerative colitis) which requires a scope to diagnose & requires other treatments

Answered 8/18/2020

52 views

Thank
Dr. Alejandra Moscoso-agosto answered

Specializes in Family Medicine

Follow up warranted: Persistent bloating, abdominal pain and bloody diarrhea after starting treatment with antibiotics warrants reevaluation and maybe changing the choice of antibiotics. You should follow up with your physician.

Answered 8/18/2020

52 views

Thank

Related Questions